You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Colloquium Mathematicum
1990/60-61/2
Oscillatory integrals associated to folding canonical relations
Download
PDF
- Oscillatory integrals associated to folding canonical relations
Article
Original scientific text
Title
Oscillatory integrals associated to folding canonical relations
Authors
Yibiao Pan
1
,
Christopher D. Sogge
2
Affiliations
Cambridge, Massachusetts
Los Angeles, California
Colloquium Mathematicum
1990/60-61/2
Citation
Export to PBN
, Opens in new tab
Share
Pages:
413-419
Main language of publication
English
Published
1990
Exact and natural sciences
mathematics